| Model Number |
48289999 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised to address four migrated mantis redux blockers approximately two months after implantation.This report captures the third of the four migrated blockers.
Event or Problem Description
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.